VDC test kit slider
VDC-Banner-new_468
Firstly, I have never suffered from constipation in my whole life but I have been taking 10.000iu vitamin d3 without cofactors for 11 days and now I experience constipation. What should I do? Some say it is because of hypercalcaemia but I also gave my sister 5000iu for 3 days and she also suffers from constipation. I drank 1 teaspoon of magnesium sulfate(epsom salt) to relieve my symptoms. So, can I use magnesium sulfate daily without any harm to my body? Is it safe? Thanks in advance

Asked by  enveryalin on July 11, 2019

Answers
  •  enveryalin on

    See title

    Answered by  enveryalin on
  •  enveryalin on

    Addition: I have been constipated for just 1 day. I looked up on the Internet that it should be “fewer than 3 bowel movements for a week”

    Answered by  enveryalin on
  •  IAW on

    People should have a bowel movement once a day.
    The vitamin d needs a lot of magnesium to work properly. This means your “diet”, what you eat on a daily basis, does not contain enough magnesium. So you either have to eat more things that naturally contain magnesium or you need to take a magnesium supplement.
    I have not read enough to know if Epsom salts are safe enough to ingest on a regular basis. So I have no comment. I just know that a lack of magnesium is causing the constipation because vitamin d uses up a lot of magnesium.

    Answered by  IAW on
    •  enveryalin on

      Thanks for your reply. Does decreasing dose to 7.000iu d3+ 140mcg k2 also uses up less magnesium? I wasn’t using k2 vitamin. Is this also related to the constipation?
      Should “Magnesium citrate 200 mg+Vitamin B6 (piridoksin) 10mg” suffice? I guess this one is not absorbed good. So, there is one alternative called “Magnesium bisglycinate 120mg”. Which one should I go for? Thank you very much again

      • This reply was modified 1 week, 3 days ago by  enveryalin.
      Answered by  enveryalin on
  •  IAW on

    Low magnesium is the thing that will cause constipation and not k.
    I think either magnesium you mentioned should work. If you get the one that only has magnesium in it, then if taking just one does not help you can take two or three. If you get the other one with the b in it, if you have to take more than one then that means taking extra b.
    Lowering the amount of vitamin d taken may also help and is worth a try.
    Taking too much magnesium can cause loose bowels so if that happens then you need to take less magnesium.

    Answered by  IAW on

Recent Discussion

Popular Questions

December 21st is DDAY. Click here to celebrate the day with us!